+91 8617752708

Physical Science International Journal, ISSN: 2348-0130,Vol.: 5, Issue.: 1

Original-research-article

Plane Symmetric Vacuum Cosmological Model with a Special form of Deceleration Parameter in ƒ(R) Theory of Gravity

 

V. B. Raut1, K. S. Adhav1* and D. K. Joshi1

1Department of Mathematics, Sant Gadge Baba Amravati University, Amravati (444602), India.

Article Information
Editor(s):
(1) Yang-Hui He, Merton College, University of Oxford, UK.
(2) Stefano Moretti, School of Physics & Astronomy, University of Southampton, UK.
Reviewers:
(1) Francisco Bulnes Aguirre, Research Department of Mathematics and Engineering, TESCHA, Federal Highway Mexico-Cuautla “La Candelaria”, Mexico.
(2) Anonymous, Neijiang Normal University, China.
Complete Peer review History: http://www.sciencedomain.org/review-history/6745

Abstracts

In this paper we have obtained vacuum solutions of the plane symmetric space-time in ƒ(R) gravity. The general solutions of the field equations of plane symmetric space-time have been obtained under the assumption of special form of deceleration parameter. The physical and geometrical aspect of the model is also discussed.

Keywords :

 ƒ(R) gravity; plane symmetric space-time; special form of deceleration parameter.

Full Article - PDF    Page 74-80

DOI : 10.9734/PSIJ/2015/13999

Review History    Comments

Our Contacts

Guest House Road, Street no - 1/6,
Hooghly, West Bengal,
India

+91 8617752708

 

Third Floor, 207 Regent Street
London, W1B 3HH,
UK

+44 20-3031-1429